Conditionality in general computational problems
Doklady Akademii Nauk, Tome 171 (1966) no. 4, pp. 791-793
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_171_4_a7,
author = {Yu. I. Lyubich},
title = {Conditionality in general computational problems},
journal = {Doklady Akademii Nauk},
pages = {791--793},
year = {1966},
volume = {171},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_171_4_a7/}
}
Yu. I. Lyubich. Conditionality in general computational problems. Doklady Akademii Nauk, Tome 171 (1966) no. 4, pp. 791-793. http://geodesic.mathdoc.fr/item/DAN_1966_171_4_a7/